Jump to content

Search the Community

Showing results for tags 'neurotin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I took Effexor for a total of six months and got to 300 mg. Wanted to discontinue due to mania, insomnia, stomach issues. Had not heard about discontinuation syndrome. The Dr took me from 300 mg to 150 mg for a month. Added Straterra. Then 75 mg for 10 days. Severely ill so increased back to 150 mg. Went to new Dr for second opinion. Added Cymbalta took Effexor up to 187 mg. Ended up hospital 2 months after started taper. Now on 50 mg of Pristiq instead of those 3 antidepressants. Depressed, frustrated, severe cognitive and memory issues, scared, confused, anxious, sick,angry. New doctor tomorrow. Wishing I hadn't gone in hospital and had started a slower taper on my own. The Dr yanking me off 3 meds sounds like it will be difficult to get through on my own.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy